# SDR ASAA0852870

- Difficulty date: May 4, 2008
- Submitted: May 5, 2008
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 7,082 hours, 2,038 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning System
- Part number: 1762000101
- Condition: Malfunctioned
- Location: E&E Bay
- Part time: 7,082 hours, 2,038 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

THE "FMC DISAGREE" MESSAGE ON CDU AND MAP DISPLAYS.  ACCOMPLISHED FIM 34 61 TASK 835.  THE "FMC DISAGREE" MESSAGE ERASED AND NO FURTHER DISCREPANCIES.
